# SDR REXA2014092601018

- Difficulty date: September 26, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 15,126 hours, 9,417 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 RT  WING INBD FLAP ACCESS PANEL 684GB SHOWS CHAFE DAMAGE.  PANEL DAMAGE IS BEYOND LIMITS MATCH DRILLED NEW PANEL, PANEL WILL BE INSTALLED ON TALLY CARD 302 IAW SRM 57-52-01-101-001-A01 & 51-40-11-001-001-A01.
